# SDR UIEA2019121206054

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,424 hours, 17,483 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT 2 ATTEMPTS ( PERFORMED BITE TEST ON ECU, NO FAULTS FOUND. APU STARTED ON 3RD ATTEMPT, OPS CHECK GOOD, REF AMM 49-11-00. )
